MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION
Model Number SU130-1310
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the finished good was reviewed and no incident was documented that could have caused this type of non-conformance.No product discrepancies were found during the manufacturing of this lot.The customer sample was not available for evaluation; however, pictures of the device were sent for review.The picture showed a part of jp flat perforated drain 7mm full.Visible review of the returned pictures did not reveal what happened or what caused the drain to break.It is vital to the investigation that the customer sample be available for examination and testing.The non-conformance data since (b)(6) 2019 to present was reviewed and no issues that could be related to the condition reported were found.An analysis of the complaint data was also reviewed for the same time period and demonstrates that this is the first time that this type of issue was reported from this catalog number in the last 12 months.The lot number reported indicate the product was manufactured on july 16, 2019.Root cause for the reported concern cannot be identified with the photos and the amount of information available.No actions identified, since no evidence of a manufacturing issue was found.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
The customer reported the drain broke off inside the patient and required surgical removal.The drain was discarded by the customer.No other information was provided as the hospital is strict in providing information.

Brand Name
JP PERF DRN SIL FLT 7MM FULL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key10363036
Report Number1423537-2020-00494
Device Sequence Number2408936
Product Code GBX
UDI-Device Identifier10192253022360
UDI-Public10192253022360
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1310
Device Catalogue NumberSU130-1310
Device Lot Number1190725
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date08/04/2020
Patient Sequence Number1